MAUDE Adverse Event Report: ARGON MEDICAL DEVICES VSTICK VASCULAR ACCESS SET 5F; V STICK VASCULAR ACCESS SET

ARGON MEDICAL DEVICES VSTICK VASCULAR ACCESS SET 5F; V STICK VASCULAR ACCESS SET
Model Number 391505300E
Health Effect - Clinical Code Unspecified Vascular Problem (4441)
Date of Event 09/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as returned.As of the date of this report, the sample has not been evaluated.A follow-up report will be provided once the device has been reviewed.
 
Event or Problem Description
Patient had a very narrow subclavian vein with clot or stenosis.Wire unravelled as the physician was pulling the wire back/withdrawing the wire.
 
Event or Problem Description
Patient had a very narrow subclavian vein with clot or stenosis.Wire uravelled as the physician was pulling the wire back/withdrawing the wire.
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and no deviations or non-conformances were found.One used guidewire was returned to argon from the customer.A visual inspection was performed on the returned sample.The visual inspection established that the coil was stretched out and the core was broken at the taper.The damage is consistent with excessive force being applied to eh wire in a pulling motion.It is likely that the guidewire was pulled back through the needle in which the coils got caught on the edge of the needle and force was use to retrieve it causing breakage of the taper as well as the unraveling of the coil.It is stated in the ifu to not retrieve the wire through the needle.Since this is likely the result of an event within the user's environment, no corrective action will be implemented.

Brand Name
VSTICK VASCULAR ACCESS SET 5F
Common Device Name
V STICK VASCULAR ACCESS SET
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key15445947
Report Number0001625425-2022-01090
Device Sequence Number7511518
Product Code DYB
UDI-Device Identifier00886333004232
UDI-Public00886333004232
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K130730
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number391505300E
Device Catalogue Number391505300E
Device Lot Number11434600
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/12/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2022
Supplement Date Received by Manufacturer09/01/2022
Initial Report FDA Received Date09/19/2022
Supplement Report FDA Received Date11/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown